What is Treathay?
Treathay is a hay fever treatment containing 120mg of the non-drowsy antihistamine fexofenadine hydrochloride. It can be used by adults and children over the age of 12 years to relieve symptoms of hay fever, such as sneezing, runny nose and itchy eyes.
What is the recommended dosage?
Always take this product exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. For adults and children aged 12 years and over, take one tablet daily with water before a meal. This medicine should start to take effect within 1 hour and lasts for 24 hours.
How does fexofenadine relieve the symptoms of hay fever?
Fexofenadine is a non-drowsy medicine known as an antihistamine. When you come into contact with something you’re allergic to, such as pollen, your body produces a substance called histamine, causing watery eyes and itchy skin to name just a few symptoms. Fenofexadine works by blocking the effects of histamine to reduce any unpleasant symptoms.
What is hay fever?
Hay fever refers to an allergy to pollen, and there many different types, like tree, grass and plantain pollen. Pollen particles swarm the air all year round, but it typically worsens when it’s warm, humid and windy between the months of March and September.
It presents symptoms similar to the common cold, however, hay fever can last for weeks and months at a time. If you suffer from asthma, hay fever may trouble you more, so always speak to your doctor or Chemist4U pharmacist for advice if you’re struggling.
Is Treathay suitable for children?
Treathay is suitable for children aged 12 years and over. If you’re looking for a hay fever treatment for a child under the age of 12, you should speak to your doctor or Chemist4U pharmacist for advice on alternative treatment options.
Is Treathay suitable for pregnant and breastfeeding women?
Treathay should not be taken during pregnancy or breastfeeding unless advised by a medical professional to do so. If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine.
Does fexofenadine cause drowsiness?
Fexofenadine is a non-drowsy antihistamine, so it’s unlikely to cause drowsiness. But if you do feel sleepy or dizzy after taking this medicine, do not drive or operate machinery until you feel better.
When should this product not be used?
Treathay may be unsuitable for certain people. Do not take these tablets if you are allergic to fexofenadine or any of the other listed ingredients. Talk to your doctor or Chemist4U pharmacist before taking this medicine if you:
Have problems with your liver or kidneys
Have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heartbeat
Indigestion remedies containing aluminium and magnesium may affect the absorption of Treathay. You should leave 2 hours between taking Treathay and your indigestion remedy.
Are there any side effects?
Like all medicines, Treathay may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Common side effects include:
For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.
Store in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.
This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
- The active substance is fexofenadine hydrochloride. Each film-coated tablet contains 120 mg of fexofenadine hydrochloride, which is equivalent to 112 mg of fexofenadine The other ingredients are:- • Tablet core: Microcrystalline cellulose, maize starch, magnesium stearate, croscarmellose sodium, povidone. • Film coating: Hypromellose (E464), macrogol (PEG 400), macrogol (PEG 4000), titanium dioxide (E171), iron oxide yellow (El72) and iron oxide red (E172).
Everything you need to know about fexofenadine
The hay fever calendar
Covid or hay fever?
10 tips to prevent hay fever at home
When you’re suffering from hay fever it can make the Spring and Summer months unbearable.
It feels like everything you do makes you a magnet for pollen and you get really sick of explaining that you’re not upset, your eyes are just watering with your allergies!
That’s why we’ve collected 10 simple tips that will help to keep you safe from hay fever when you’re at home this allergy season, keep reading to find out what you can do to keep your home pollen-free!
Do I have hay fever or a cold?
It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.
But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?
There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
|Method||Handling Time||Transit Time||Timescale||Approx Cost|
|Standard Shipping (3-5 Working Days)||1||2||3||£2.95|
|Royal Mail Tracked 24||0||1||1||£4.95|
|Next Day Guaranteed (1 Working Day)||n/a||n/a||n/a||£6.95|
Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.
Please review the estimates at the checkout.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here